# SDR SIMA20150307006

- Difficulty date: March 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 14529251001
- Condition: Scratched
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HAS MINOR SCRATCH AFT EDGE ADJACENT TO THE WINDOW.  APPLIED REPAIR TO LT EMER EXIT SKIN AFT EDGE ADJACENT TO WINDOW IAW ERS-EM-52MR-296.
